PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On power integral bases of certain pure number fields defined by $x^{3^r\cdot 7^s}-m$

Volume 169 / 2022

Lhoussain El Fadil Colloquium Mathematicum 169 (2022), 307-317 MSC: Primary 11R04, 11Y40; Secondary 11R21. DOI: 10.4064/cm8574-6-2021 Published online: 11 March 2022

Abstract

Let $K$ be a pure number field generated by a complex root of a monic irreducible polynomial $F(x)=x^{3^r\cdot 7^s}-m\in \mathbb {Z}[x]$ with $m\neq \pm 1$ a square free integer, and $r$ and $s$ two positive integers. In this paper, we study the monogeneity of $K$. The case $r=0$ or $s=0$ has been studied in [H. Ben Yakkou and L. El Fadil, Int. J. Number Theory 17 (2021)]. We prove that if $\def\md#1{\ \mbox{(mod }{#1})} m\not \equiv \pm 1\md 9$ and $\overline {m}\not \in \{\mp 1,\mp 18,\mp 19\} \md {49}$, then $K$ is monogenic. But if $r\ge 3$ and $\nu _3(m^2-1)\ge 4$ or $s\ge 3$, $\def\md#1{\ \mbox{(mod }{#1})}{m}\equiv \pm 1 \md {7}$, and $\nu _7(m^6-1)\ge 3$, then $K$ is not monogenic. Some illustrating examples are given.

Authors

  • Lhoussain El FadilDepartment of Mathematics
    Faculty of Sciences Dhar El Mahraz
    P.O. Box 1796-Atlas
    University of Sidi Mohamed Ben Abdellah
    Fez, Morocco
    ORCID: 0000-0003-4175-8064
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image